Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Heart attack, difficulty sleeping, headaches. Not diabetic. Will horlicks help him sleep?

My husband has suffered a heart attack , and has diffuclty sleeping. i considered giving him Horlicks but still dont know if it is suitable for him. he is not a diabetic. Also, he suffers occasional headaches since the attack, please can you tell me if this is normal and what should i do when he does get a headache. thank you
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
Of course you can use Horlicks but keep in mind that there is a drug commonly used in heart attack which is isosorbide mononitrate and causes a headache, so you can use analgesic for some time, after few days body will adapt it but take care first of all to control blood pressure.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ram Kumar Chawla
Answered: Tue, 1 May 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor